What is this feeling?

Discussion in 'Opiates' started by SpENS93, Aug 11, 2013.

  1. SpENS93

    SpENS93 Illuminati

    I always get after I take opiates? I'm very hazy it feels almost like I'm glowing an after effect of the drug I took which was 8mg Suboxone. This happens to me a lot being I'm not addicted just a casual user. Is this minor withdraw??
     
  2. Explain it a little bit more... Does music sound good and you still feel relaxed but tired? I'm trying to understand a bit more because it could be a certain number of things...
    But since you are talking about bup (suboxone), I can pretty much guarantee that if you are talking about the next day and you don't take it too often or all the time... you are still feeling the actual effects of the sub, only on a diminished level. Suboxones half life is extremely long so it is still effecting you.
     
  3. SpENS93

    SpENS93 Illuminati

    My friends say it's withdrawal but I never take shit anymore so that's not True. And yes it does linger days after I took it Saturday night and still felt it yesterday
     
  4. Well, that's probably what it was.. the glow effect. Or also what I've come to think of as a certain state that has it's own symptoms that's somewhere in between being high and being sick but is neither one.
     
  5. oxyqueen

    oxyqueen Member

    If it's a good relaxed feeling it's probably just normal effects that opiates produce. If it's feels badly it's most likely withdrawal, but if it is you'll most certainly know it's withdrawal. It's no joke
     
  6. shermin

    shermin Bazooka Tooth

    bupe has a MASSIVE half-life.. when i attempted to take it in doses like that for recreational purposes i've ended up with side effects for like 3 days. [hazy, itchy and whatnot]
     
  7. SpENS93

    SpENS93 Illuminati

    Yeah its a haze. Still itchy and really dopey feeling and tired but no high or euphoria –_–
     
  8. SpENS93

    SpENS93 Illuminati

    And you're saying 8mg is too much for a recreational dose then?
     
  9. shermin

    shermin Bazooka Tooth

    exactly! not to mention the GI blockage.. and also insomnia [happens to me with many opiates]

    something like that... some people have sworn that there's a "Sweet spot" for recreational bupe... Some people say it gets them quite high, others don't feel it at all aside from negative effects.

    honestly, i find it to never be a positive experience [that goes for both suboxone, and subutex].. though i've never taken it for maintenance, or with a noteworthy opioid tolerance.
     

  10. exactly that.

    and to something that you guys are talking about...about whether 8 mg's is too much for recreational use. when my husband hadn't done any opiates for many years (this was years ago that im talking about), he took 8 mg when we were at the beach camping. in the heat... in a tent. he felt really nice, and it was strong for him.. but it got to be too much (way too much, considering he had no opiate tolerance and THE HEAT- in the 90's and in a tent with not much shade around us...), and he was puking and puking all night. THEN... for 2-3 days later he was still crazy messed up from it...the after effects and the conditions that we were in made things worse.
    he regretted taking that much considering we were camping and all.

    if you don't have a tolerance for opiates you'd be good to take 4 mg... or even just 2 mg to get a nice feeling that isn't too much.

    when I switched over from methadone though (maintence program) I had to start with 24 mg sub and also when (another time), I was coming off of doing 2-3 bundles of dope a day I HAD to start off with 24 mg... somewhere between 24 and 32 mg of sub you reach the ceiling and cannot get any more effect from it... but yea now i'm just going off on a tangent...
    but basically, yea, subs have an incredibly long half life and they are also very strong.
     
  11. BottleFED

    BottleFED Member

    I've got to admit, I am clean because of Bupe, but I'm also a true believer in LESS IS BETTER when taking about Suboxone or Subutex. I honestly feel I never felt high off of it, unless we are talking about the transition from sick to normal by stopping the withdrawal. There just is not any chemical in Subs that would effectively cause your Opiate receptors to transmit a euphoric feeling, but, I will also say that you have to remember Subs purpose. It is designed to fool your receptors into believing that you are still under the influence of Opiates and therefore removes the symptoms of withdrawal from Opiates. Users who take Bupe, simply as a recreational drug and not during withdrawals, needs to understand Bupe is absolutely NOTHING TO FUCK WITH without an abundance of tolerance to Opiates. To the lady who stated her husband took 8mgs with no tolerance, you are extremely lucky to still have him. The actual strength of Bupe makes using heroin or Methadone seem like child's play to the opiate naïve. Doesn't that make sense seeing that even in the worst throws of withdrawal, that 1 pill or strip can take you from hell to heaven in less than an hour and keep you there for a day or longer? Its also an absolute fact, that opiates do NOT affect everyone the same and there are those who have a natural tolerance to its affects! I've experienced some nasty withdrawals, the first time doing it just to see what it felt like, and though I've never experienced withdrawal from Heroin or even methadone, you've experienced NOTHING compared to jumping off a SUB dependency at 8mgs a day! We all know that most of us who have experienced severe withdrawals before, know that its uncommon to die from it! I also know of no one who honestly jumped off SUBS above 2-3mgs/day, have anything positive to say other than I took another dose!
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice